Navigate / search

Healing from Cipro Side Effects with Homeopathy – A Testimonial

I was suffering from cipro side effects. 9 years ago I was given a large round of Cipro* for an e coli infection in my kidneys. I had enjoyed perfect health for 40 years prior to this. Two months after the Cipro, I got violent food poisoning and this was the beginning of 9 years of ill health and torture. I later found out that the Ciproflaxin had destroyed my microbiome which led to a very nasty 5 year blasto or blastomycosis infection that created chronic leaky gut and adrenal fatigue. The Cipro also weakened my ligaments which led to a cervical and thoracic disc blowouts from a previously regular weight training routine. Cipro and fluoroquinolones antibiotics have even been linked ( in mainstream media!!) to NERVE DAMAGE!

My health steadily spiraled downwards over nine years to a point where I literally had to spend three weeks in bed after a 30 minute bike ride – I was totally exhausted and felt like I was dying.

I had been to many different medical doctors, cardiologists, an endocrinologist and a tropical medicine specialist – none of them were any help. Luckily I never gave up and found Dr Mueller through a website dedicated to floxies. I reached out to Homeopathic Associates six months ago a broken man, Today I am 90 % back to full health and just completed a very strenuous move with apartment redecoration and clean up. I can not recommend Dr Mueller and Kristina Star (the Mueller’s long time Clinic Manager) highly enough, they have literally saved my life. The gratitude and joy that I feel today is incredible and I wanted to make this testimonial in the hope that other floxies can read this and find the strength, hope and faith to continue with The Mueller Method™ and regain full health.

Cormac C.

New York City

* Other fluoroquinolone antibiotics that are similar to Cipro include: gemifloxacin (Factive), levofloxacin (Levaquin), moxifloxacin (Avelox), norfloxacin (Noroxin), and ofloxacin (Floxin)

FDA Bolsters Warnings About Class of Antibiotics

FDA Adds Stronger Warnings to Fluoroquinolones

Some Antibiotics Linked to Serious Nerve Damage

FDA Warning: Cipro May Rupture Tendons

Certain Antibiotics Tied to Deadly Heart Vessel Tears: FDA

Photo credit: Side-Effects.Info

Alan Schmukler Interviews Manfred Mueller About Cardiology & Much More

 Homeopath and Hpathy.com Editor Alan Schmukler Interviewed Manfred Mueller for the May 2016 Cardiology issue of the ezine.

 

Keywords
alternative treatment for heart disease, homeopathic treatment for heart disease, homeopathic cardiology, antidoting drug effects, homeopathic treatment for drug side effects, alternative treatment for drug side effects

Drug Induced Heart Disease

AS:  Many allopathic drugs have cardiac side effects, ranging from hypotension and palpitation to various arrhythmias. The effects of these drugs can last a long time. How do you approach such iatrogenic ailments?

 

MM:  In fact, one of the most common problems we are facing in clinic today is iatrogenically (drug or doctor) induced illnesses. The list of common medications that cause heart complaints is long, indeed. You could say medications are the number one cause of heart disease today. Antidepressants, like Celexa have been linked to heart disease. Prednisone causes heart attacks. Synthroid causes tachycardia and arrhythmias. Haldol, Zyprex and Seroquel cause heart disease. Pepcid and Zantac cause heart complaints. Beta blockers and Calcium blockers cause heart attacks. Statin drugs, like Lipitor and Zocor, cause heart disease. Hormone replacement medications, like premarin cause cardiovascular disease. Even vaccines and general anesthesia medications can cause atrial fibrillation and induce heart attacks. …not to mention drugs that have already been discontinued, like the NSAID Vioxx and the antihistamine Seldane – both responsible for the death of tens of thousands of people who suffered heart attacks.

Read more